# SDR 99ZZZM489

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE FALSE SPAR CRACKED JUST INBOARD OF INBOARD LIFT SPOILER JACK.  REPAIRED PER FAX JM/RJ0240-98, PER DRAWING HC572H9036.  OPPOSITE HAND TO DRAWING.  (M)
